# SDR SDR2006001

- Difficulty date: January 2, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N4AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 244
- Engine: Cont IO360G
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Location: Fire Det Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, D

## Discrepancy

WHILE HOLDING FOR TAKEOFF, NR 1 ENGINE FIRE WARNING INDICATION ACTIVATED.  CREW DISCHARGED FIRE BOTTLE AS A PRECAUTIONARY PROCEDURE.  PERFORMED FIRE DETECTION TEST AND FOUND OPERATING PROPERLY. (K)
